# SDR DLL17970028

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT TRACK LIGHTING INOP FROM SEAT 35C AND AFT LEFT AISLE.  T/S FOUND FUSE BLOWN AT BATTERY CHARGER AT ROW 40H.  REPLACED FUSE, OPS CKS GOOD.
